How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick Your Own Question
Dr. Rick
Dr. Rick, Board Certified MD
Category: Eye
Satisfied Customers: 10553
Experience:  Ophthalmology since 1994 with Retina sub-specialty interest
Type Your Eye Question Here...
Dr. Rick is online now
A new question is answered every 9 seconds

Could using my prescription for Sandoz-Famciclovir accompanied

Customer Question

Could using my prescription for Sandoz-Famciclovir accompanied by over-the-counter GAVISCON have anything to do with my dry mouth and eyes?
Submitted: 4 years ago.
Category: Eye
Expert:  Dr. Rick replied 4 years ago.

Dr. Rick :

No. I do not believe that would cause your symptoms, nor exacerbate them in any way. There is no reason to stop using either one of these medicines as far as your dry mouth and eyes are concerned.

Dr. Rick :

Does this make sense to you?

Dr. Rick :

And, now, the obligatory word from our sponsors: :o)

I hope that this information was helpful for you. Please, allow me get credit for my time and effort in assisting you and please give me positive feedback for this assist. I will be glad to answer additional questions until you are satisfied. Thank you very much.

Positive Feedback and/or Bonus is welcomed and appreciated.

Dr. Rick :

I see that you are offline. I'll switch over to the Q&A system. This system works a lot like 'text messaging' but an email is sent to each of us anytime something is posted to this thread. We can continue to work on your question there..... :)

Expert:  Dr. Rick replied 4 years ago.
Let me know if there is anything else you would like to discuss pertaining to this issue.

Related Eye Questions